# SDR DL738031114

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 5,489 hours, 5,590 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17001BA01
- Part serial: 2105
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER PUSHBACK, F/O SPD AND ALT TAPES WERE LOST, CAME BACK INTERMITTENTLY.  SWITCHING FMC NAV SWITCH TO BOTH ON L SEEM TO WORK FOR ABOUT 2 SEC ON T/O, A/T ARM SWITCH WENT TO OFF.  AIRBORNE, CAPT LOST F/D AUTO PILOT WOULD ENGAGE IN CWS ONLY HAD FAINT ODOR OF SMOLDERING WIRE.  REPLACED AIR DATA MODULE PER FIM, ALL CHECKS GOOD.
